Alert archive / Washington / High Wind Warnings in 2015
High Wind Warning 7, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Dec 6, 2015, 4:05 AM PST for San Juan County, Washington. It took effect at Dec 6, 2015, 1:00 PM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2015, 4:05 AM PST (12:05 UTC)
- In effect from
- Dec 6, 2015, 1:00 PM PST
- Expired
- Dec 7, 2015, 2:00 AM PST
- In force
- 13 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 0.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WWUS76 KSEW 061205 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 405 AM PST SUN DEC 6 2015 WAZ516-517-070030- /O.UPG.KSEW.HW.A.0005.151206T2000Z-151207T0900Z/ /O.NEW.KSEW.HW.W.0007.151206T2100Z-151207T0800Z/ NORTH COAST-CENTRAL COAST- 405 AM PST SUN DEC 6 2015 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS WILL INCREASE TODAY...WITH LOCAL WINDS OF 30 TO 45 MPH AND GUSTS TO 60 MPH. * SOME AFFECTED LOCATIONS...THE WASHINGTON COAST FROM THE GRAYS HARBOR AREA NORTH THROUGH LA PUSH AND NEAH BAY. * TIMING...THE SOUTHERLY WINDS WILL PROBABLY PEAK BETWEEN 4 PM AND 8 PM PST. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WAZ001-503-506-510-070030- /O.UPG.KSEW.HW.A.0005.151207T0000Z-151207T1200Z/ /O.NEW.KSEW.HW.W.0007.151206T2300Z-151207T1000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 405 AM PST SUN DEC 6 2015 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST WINDS OF 20 TO 30 MPH WILL INCREASE AGAIN TODAY...WITH LOCAL WINDS OF 30 TO 45 MPH AND GUSTS TO 60 MPH LATE THIS AFTERNOON AND EVENING. * SOME AFFECTED LOCATIONS...THE SAN JUAN ISLANDS AND PORTIONS OF WHATCOM...SKAGIT...AND ISLAND COUNTIES MAINLY NEAR THE WATER. * TIMING...SOUTHERLY WINDS WILL PROBABLY PEAK BETWEEN 6 PM AND MIDNIGHT PST. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
2 follow-up statements
733 WWUS76 KSEW 062351 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 351 PM PST SUN DEC 6 2015 WAZ516-517-070800- /O.CON.KSEW.HW.W.0007.000000T0000Z-151207T0800Z/ NORTH COAST-CENTRAL COAST- 351 PM PST SUN DEC 6 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...SOUTHERLY WINDS WILL INCREASE THIS EVENING WINDS OF 30 TO 45 MPH AND GUSTS TO 60 MPH...STRONGEST NEAR THE BEACHES. * SOME AFFECTED LOCATIONS...THE WASHINGTON COAST FROM THE GRAYS HARBOR AREA NORTH THROUGH LA PUSH AND NEAH BAY. * TIMING...THE SOUTHERLY WINDS WILL LIKELY PEAK BETWEEN 4 PM AND 8 PM PST. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WAZ001-503-506-510-070800- /O.CON.KSEW.HW.W.0007.000000T0000Z-151207T1000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 351 PM PST SUN DEC 6 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... * WINDS...SOUTHEAST WINDS WILL TO 30 TO 45 MPH AND GUSTS TO 60 MPH BY THIS EVENING. STRONGEST WINDS PRIMARILY NEAR SHORELINES. * SOME AFFECTED LOCATIONS...THE SAN JUAN ISLANDS AND PORTIONS OF WHATCOM...SKAGIT...AND ISLAND COUNTIES MAINLY NEAR THE WATER. * TIMING...SOUTHERLY WINDS WILL PROBABLY PEAK BETWEEN 6 PM AND MIDNIGHT PST. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WWW.WEATHER.GOV/SEATTLE/
139 WWUS76 KSEW 070757 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1157 PM PST SUN DEC 6 2015 WAZ516-517-070900- /O.EXP.KSEW.HW.W.0007.000000T0000Z-151207T0800Z/ NORTH COAST-CENTRAL COAST- 1157 PM PST SUN DEC 6 2015 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT PST TONIGHT... WINDS HAVE EASED SOMEWHAT ALONG THE COAST OVER THE LAST FEW HOURS...IN THE WAKE OF THE FRONT THAT BROUGHT LOCAL HIGH WINDS EARLIER THIS EVENING. THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT MIDNIGHT. $$ WAZ001-503-506-510-071000- /O.CON.KSEW.HW.W.0007.000000T0000Z-151207T1000Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 1157 PM PST SUN DEC 6 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PST MONDAY... * WINDS...SOUTHEAST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH WILL CONTINUE FOR THE NEXT COUPLE OF HOURS. THE STRONGEST WINDS WILL BE PRIMARILY NEAR SHORELINES. * SOME AFFECTED LOCATIONS...THE SAN JUAN ISLANDS AND PORTIONS OF WHATCOM...SKAGIT...AND ISLAND COUNTIES MAINLY NEAR THE WATER. * TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE FOR THE NEXT COUPLE HOURS...THEN EASE OVERNIGHT. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Dec 6, 3:02 AM PST, 1 hour 3 minutes earlier.
Area forecast discussion, Dec 6, 3:02 AM PST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
302 AM PST SUN DEC 6 2015
.SYNOPSIS...A SERIES OF STRONG PACIFIC FRONTAL SYSTEMS WILL MOVE
THROUGH WESTERN WASHINGTON OVER THE NEXT SEVERAL DAYS. THESE
STORMS WILL BRING COPIOUS RAINFALL AND POSSIBLE FLOODING THROUGH
MIDWEEK... ALONG WITH OCCASIONALLY WINDY WEATHER ESPECIALLY FOR
THE COAST AND NORTH INTERIOR...AND HIGH SURF TO THE COAST. A
COOLER BUT STILL ACTIVE PATTERN IS LIKELY LATE IN THE WEEK.
&&
.SHORT TERM...A STRONG WARM FRONT LIFTED NORTH ACROSS WESTERN
WASHINGTON LATE SATURDAY...AND THE COLD FRONT TRAILS SOUTH ACROSS
THE OFFSHORE WATERS OF THE PACIFIC NORTHWEST EARLY THIS MORNING.
RAIN IS WIDESPREAD ACROSS THE FORECAST AREA...AND WINDS ARE
GUSTING INTO THE 25 TO 40 MPH RANGE IN THE NORTH INTERIOR.
TEMPERATURES AT 2 AM WERE IN THE MID 40S TO LOWER 50S. THE COLD
FRONT OVER THE OFFSHORE WATERS WILL MOVE INLAND ACROSS WESTERN
WASHINGTON THIS MORNING...PROBABLY MOVING EAST OF THE CASCADES
EARLY THIS AFTERNOON.
THE LEADING EDGE OF PRECIPITATION WITH THE NEXT SYSTEM WILL REACH
THE COAST AND OLYMPIC PENINSULA THIS AFTERNOON...WITH THE WARM
FRONT MOVING ACROSS WESTERN WASHINGTON THIS EVENING. A SECOND
STRONG WARM FRONT WILL MOVE ACROSS THE FORECAST AREA ON MONDAY. A
COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT. IT WILL BE
WEAK...MEANING THERE WILL NOT BE MUCH COOLING BEHIND IT. AND THEN
ANOTHER STRONG WARM FRONT WILL ARRIVE TUESDAY...KEEPING
SIGNIFICANT PRECIPITATION IN THE FORECAST THROUGH TUESDAY NIGHT.
PRECIPITATION TOTALS OF 6 TO 12 INCHES ARE LIKELY OVER MUCH OF
THE OLYMPICS AND CASCADES FOR THE 72-HOUR PERIOD FROM 4 AM TODAY
THROUGH 4 AM WEDNESDAY...WHICH ENCOMPASSES THE THREE WARM FRONTS.
THE SNOW LEVEL WILL GRADUALLY CLIMB AS THESE FEATURES MOVE THROUGH
-- FROM 4000 TO 5000 FT TODAY TO 5000 TO 7000 FT MONDAY AND
EVENTUALLY TO 7500 TO 8000 FT ON TUESDAY. AROUND 3 TO 7 INCHES OF
RAIN IS LIKELY AT THE COAST WITH 2 TO 5 INCHES OVER MOST OF THE
INTERIOR LOWLANDS.
THE WINTER STORM WARNING FOR THE CASCADES IS IN EFFECT THROUGH
NOON TODAY.
A VERY TIGHT SOUTHEAST PRESSURE GRADIENT -- MORE OR LESS
COINCIDING WITH THE WARM FRONT -- WILL MOVE THROUGH WESTERN
WASHINGTON THIS EVENING. IT WILL PRODUCE WINDY CONDITIONS OVER
MOST OF THE FORECAST AREA AND ESPECIALLY AT THE COAST AND IN THE
NORTH INTERIOR...WHICH IS TYPICAL WITH THIS GRADIENT. WE WILL
UPGRADE THE HIGH WIND WATCH TO A WARNING FOR THE COAST AND NORTH
INTERIOR ZONES FOR LATE THIS AFTERNOON THROUGH AROUND MIDNIGHT.
AT THIS TIME IT LOOKS LIKE THE WINDS WITH THE MONDAY AND TUESDAY
WARM FRONTS WILL NOT BE AS STRONG. HOWEVER THE MODELS HAVE BEEN
HAVING TROUBLE RESOLVING THE TIMING AND DETAILS OF THESE STRONG
SYSTEMS...AND AN IMPORTANT DETAIL THEY ARE HAVING TROUBLE WITH IS
THE SURFACE DEVELOPMENT THAT PRODUCES WINDS. MCDONNAL
.LONG TERM...IT LOOKS LIKE THERE WILL BE A TRANSITION TO A COOLER
PATTERN AROUND WEDNESDAY OR WEDNESDAY NIGHT...BUT RECENT MODEL
RUNS OF THE GFS...EUROPEAN...AND CANADIAN MODELS KEEP THE PATTERN
FAIRLY ACTIVE WITH TWO OR THREE SYSTEMS MOVING THROUGH BETWEEN
WEDNESDAY AND SATURDAY. THERE IS A GOOD CHANCE THE SNOW LEVEL WILL
BE MAINLY IN THE 2000 TO 3500 FT RANGE DURING THIS PERIOD. MCDONNAL
&&
.AVIATION...A FRONTAL SYSTEM WILL MOVE ACROSS W WA EARLY THIS
MORNING AS A DEEP SURFACE LOW MOVES INTO CENTRAL BRITISH COLUMBIA.
A SECONDARY SYSTEM WILL MOVE THROUGH THE REGION LATE TONIGHT.
STRONG LOW LEVEL WINDS ALOFT WILL BECOME A CONCERN AGAIN LATE
THIS AFTERNOON AND TONIGHT. AFTER 00Z...WINDS AT 2500 FT INCREASE TO
S 40-45 KT...WITH S-SW WINDS 50 TO 60 KT AT 5000 FT. AREAS OF MVFR
CEILINGS ARE POSSIBLE IN RAIN THIS MORNING ESPECIALLY NEAR THE
COAST. SOME DETERIORATION IN CEILINGS DOWN TO HIGH END MVFR IS
EXPECTED TONIGHT AS PRECIPITATION WITH THE NEXT FRONTAL SYSTEM
SPREADS INTO W WA.
KSEA...VFR CIGS OVC035-050 WITH LIGHT RAIN INTO THIS
AFTERNOON. SOME BREAKS IN THE PRECIP POSSIBLE THIS AFTERNOON
BEFORE NEXT BATCH OF WIDESPREAD RAIN AND HIGH END MVFR CIGS
DEVELOP TONIGHT. E-SE WIND VEERING SOUTHERLY THIS MORNING AND
INCREASING THIS AFTERNOON WITH GUSTS 20 TO 25 KT POSSIBLE AFTER 21Z.
AS MENTIONED ABOVE...LOW LEVEL WIND SHEAR BECOMES A FACTOR AGAIN
LATE THIS AFTERNOON AND TONIGHT WITH 5000 FT WINDS APPROACHING 60
KT...ESPECIALLY BETWEEN 03Z AND 09Z.
&&
.MARINE...A FRONT ASSOCIATED WITH A 974 MILLIBAR SURFACE LOW
APPROACHING HAIDA GWAII WILL CROSS WESTERN WASHINGTON EARLY THIS
MORNING. A SECONDARY SURFACE LOW WILL REACH THE NORTH END OF
VANCOUVER ISLAND TONIGHT WITH ANOTHER STRONG FRONT MOVING ACROSS
THE WATERS. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEK.
WINDS EASED SOMEWHAT THIS MORNING BETWEEN FRONTAL SYSTEMS BUT
THE BREAK IS VERY SHORT. ANOTHER ROUND OF FULL GALES ACROSS
MOST WATERS IS EXPECTED LATE THIS AFTERNOON THROUGH TONIGHT. A
STORM WARNING HAS BEEN POSTED FOR THE COASTAL WATERS. THE STRONGEST
WINDS FOR THE COASTAL WATERS ARE EXPECTED BETWEEN 00Z AND 06Z.
A LARGE WESTERLY SWELL WILL ARRIVE THIS AFTERNOON AND EVENING...18
TO 22 FEET AT 16-17 SECONDS PEAKING AROUND MIDNIGHT. TOTAL SEAS OVER
THE COASTAL WATERS WILL BE LARGER THAN THIS...AS A 16 FOOT 11 SECOND
SOUTHERLY SWELL WILL BE MOVING NORTH OVER THE COASTAL WATERS AT THE
SAME TIME. COMBINED SEAS OFFSHORE WILL BE 26 TO 29 FEET...BUT THE
WESTERLY SWELL WILL CONTRIBUTE TO SIGNIFICANT SURF ALONG THE COAST. A
HIGH SURF ADVISORY FOR THE COAST REMAINS IN EFFECT FROM LATE THIS
AFTERNOON THROUGH EARLY MONDAY. 27
&&
.HYDROLOGY...THE SKOKOMISH RIVER WAS WITHIN AN INCH OF ITS MAJOR
FLOOD STAGE OF 17.5 FT AT 2 AM THIS MORNING...AND IT SHOULD CREST
AROUND 17.6 FT LATER THIS MORNING. WITH ANOTHER 6 TO 12 INCHES
LIKELY OVER THE OLYMPICS DURING THE NEXT 72 HOURS -- ALONG WITH
RISING SNOW LEVELS -- THE SKOKOMISH WILL BE MOSTLY ABOVE FLOOD
STAGE THROUGH MIDWEEK.
ALL OTHER RIVERS IN THE FORECAST AREA ARE BELOW FLOOD STAGE...AND
IT LOOKS LIKE THEY DO NOT FACE MUCH OF A THREAT OF FLOODING BEFORE
MONDAY.
AS DISCUSSED ABOVE THREE WARMS FRONTS WILL MOVE THROUGH WESTERN
WASHINGTON BETWEEN TODAY AND TUESDAY NIGHT. AROUND 6 TO 12 INCHES
OF PRECIPITATION IS LIKELY IN THE OLYMPICS AND CASCADES...WITH
THE SNOW LEVEL EVENTUALLY CLIMBING TO 7500 TO 8000 FT ON TUESDAY.
THE LATEST GUIDANCE FROM THE NORTHWEST RIVER FORECAST CENTER
SHOWS MOST OF OUR RIVERS CRESTING A LITTLE BELOW FLOOD STAGE
AROUND WEDNESDAY OR THURSDAY...WITH SEVERAL RIVERS CRESTING ABOVE
FLOOD STAGE IN THE MINOR FLOODING CATEGORY.
THERE IS A LOT OF UNCERTAINTY IN THE PRECIPITATION FORECAST AND
THEREFORE THE RIVER FORECASTS...BUT THEY CERTAINLY INDICATE THAT
THERE IS A FAIRLY GOOD POTENTIAL FOR AT LEAST MINOR FLOODING ON
SOME OF OUR MORE FLOOD PRONE RIVERS BY TUESDAY OR WEDNESDAY.
AROUND 2 TO 5 INCHES OF RAIN IS LIKELY IN THE WESTERN WASHINGTON
INTERIOR LOWLANDS THROUGH WEDNESDAY...SO LANDSLIDES ARE ALSO A
POSSIBILITY. MCDONNAL
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING UNTIL NOON PST TODAY FOR CASCADES OF PIERCE
AND LEWIS COUNTIES-CASCADES OF SNOHOMISH AND KING COUNTIES-
CASCADES OF WHATCOM AND SKAGIT COUNTIES.
HIGH WIND WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
ADMIRALTY INLET AREA-SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-
WESTERN WHATCOM COUNTY.
HIGH SURF ADVISORY FROM 4 PM THIS AFTERNOON TO 9 AM PST MONDAY
FOR CENTRAL COAST-NORTH COAST.
HIGH WIND WATCH FROM NOON PST TODAY THROUGH LATE TONIGHT FOR
CENTRAL COAST-NORTH COAST.
PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 10 AM PST MONDAY FOR
GRAYS HARBOR BAR.
STORM WARNING FROM 1 PM THIS AFTERNOON TO 11 PM PST THIS EVENING
FOR COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO
60 NM-COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT
10 NM-COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE
10 TO 60 NM-COASTAL WATERS FROM JAMES ISLAND TO POINT
GRENVILLE OUT 10 NM-COASTAL WATERS FROM POINT GRENVILLE TO
CAPE SHOALWATER 10 TO 60 NM-COASTAL WATERS FROM POINT
GRENVILLE TO CAPE SHOALWATER OUT 10 NM.
GALE WARNING UNTIL 1 PM PST THIS AFTERNOON FOR COASTAL WATERS
FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL
WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
SHOALWATER OUT 10 NM.
GALE WARNING UNTIL 4 AM PST MONDAY FOR EAST ENTRANCE U.S. WATERS
STRAIT OF JUAN DE FUCA-NORTHERN INLAND WATERS INCLUDING THE
SAN JUAN ISLANDS.
SMALL CRAFT ADVISORY UNTIL NOON PST TODAY FOR WEST ENTRANCE U.S.
WATERS STRAIT OF JUAN DE FUCA.
GALE WARNING FROM NOON TODAY TO 4 AM PST MONDAY FOR WEST
ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 AM PST MONDAY FOR
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ADMIRALTY
INLET.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST MONDAY FOR
ADMIRALTY INLET.
SMALL CRAFT ADVISORY UNTIL 10 AM PST MONDAY FOR PUGET SOUND AND
HOOD CANAL.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 2:41 AM PST | Storm Warning | SEW | 20 hr | |
| Dec 6, 2:44 PM PST | Small Craft Advisory | SEW | 30 hr |
Nearby
High Wind Warnings in Washington, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.